# SDR DALA2017121408603

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 74,231 hours, 19,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 3865685) ON SERVICE CHECK EMERGENCY EXIT IDENTIFIER ABOVE DOOR 4 L AND EXTERIOR LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY PACK M737 IAW B757 AMM 33-51-07-902-001.
